# SDR SWAA2021081242458

- Difficulty date: March 17, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 147A611630
- Part serial: 001976
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SKIN DAMAGED AROUND UPPER PLUG FOR GUIDE ARM BOLT. / REMOVED AND REPLACED AFT ENTRY DOOR AND ADJUSTED PER AMM 52-13-00. (SEE SUB TASK FOR WORK ACCOMPLISHED) TAG NO: SAM-11 PN ON: 147A6116-30 SN ON: CYC0052 PN OFF: SN OFF: 001976
